# SDR SWIA202405080326

- Difficulty date: March 26, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3, TRACK CANNISTER ATTACH FITTING CRACKED INSIDE FUEL PANEL 651AB (MARKED)    (C-CHECK RO 5/6/2024)   COMPLIED WITH REO 670-57-42-577 REV-- DATED: 2016-12-02 AND REPAIRED RH SLAT TRACK 1-3 TRACK CANNISTER ATTACH FITTING. SEE CONTINUATION FOR DETAILS
